Header

UZH-Logo

Maintenance Infos

On the equilibrium position of a square on an elastic wire


Aissani, A; Chipot, M (2001). On the equilibrium position of a square on an elastic wire. Journal of Convex Analysis, 8(1):171-195.

Abstract

The goal of this note is to study the equilibrium position of a heavy square able to move freely on an elastic wire.

Abstract

The goal of this note is to study the equilibrium position of a heavy square able to move freely on an elastic wire.

Statistics

Citations

2 citations in Web of Science®
1 citation in Scopus®
1 citation in Microsoft Academic
Google Scholar™

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:elastic energy; potential energy; global minimizers
Language:English
Date:2001
Deposited On:28 Jun 2010 08:29
Last Modified:19 Feb 2018 22:01
Publisher:Heldermann
ISSN:0944-6532
OA Status:Closed
Free access at:Official URL. An embargo period may apply.
Official URL:http://www.heldermann.de/JCA/JCA08/JCA081/jca08008.htm
Related URLs:http://www.zentralblatt-math.org/zbmath/search/?q=an%3A0989.49002
http://www.ams.org/mathscinet-getitem?mr=1829061

Download

Full text not available from this repository.